# SDR NWAA080225507

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 73,227 hours, 30,045 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THERE WAS AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.  TURNED RECIRC FANS OFF AND SMELL SUBSIDED.  AFTER 50 MINUTES THE ODOR FAINTLY RETURNED.  PERFORMED COM PROCEDURE FOR SMOKE AND FUMES.  UTILITY BUSSES OFF, RECIRC FANS OFF, AND EQUIPMENT COOLING TO ALTERNATE, ODOR HAS NOT RETURNED.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED 2 EQUIPMENT COOLING FANS, AND AN AIR RECIRC FAN.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
